# SDR MWEA98923

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 9910010153
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP FORWARD SPAR BETWEEN INBOARD FLAP TRACK OUTBOARD MOVEABLE VANE MENCHANISM EXCESSIVE BARE METAL.  MTC FABRICATED AND INSTALLED WEB.
